Research

Interest

Numerical analysis for PDEs

Keywords

  • Finite element method
  • Elliptic equations
  • Parabolic equations
  • Discrete maximal regularity
  • Structure preserving methods
  • Elastic curves

etc.

News

The following paper has been published:
Yuki Satake, Tomohiro Sogabe, Tomoya Kemmochi, and Shao-Liang Zhang.
On a transformation of the ∗-congruence Sylvester equation for the least squares optimization.
Optim. Methods Softw.
DOI: 10.1080/10556788.2020.1734004
[Journal]

The following paper has been published:
Takahito Kashiwabara and Tomoya Kemmochi. Stability, analyticity, and maximal regularity for parabolic finite element problems on smooth domains.
Math. Comp., vol. 89, pp. 1647-1679, 2020. DOI: 10.1090/mcom/3500
[Journal]

The following paper has been published:
Takahito Kashiwabara and Tomoya Kemmochi. Pointwise error estimates of linear finite element method for Neumann boundary value problems in a smooth domain.
Numer. Math., vol. 89, pp. 1647-1679, 2020.
DOI: 10.1007/s00211-019-01098-8
[Journal]

Grants

JSPS KAKENHI Grant-in-Aid for Early-Career Scientists: 19K14590

Contact

  • kemmochi [at] na.nuap.nagoya-u.ac.jp
  • Furo-cho, Chikusa-ku, Nagoya, Aichi, 464-8603, Japan
  • Laboratory